# SDR AALA20160501005

- Difficulty date: May 1, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 12,891 hours, 5,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CABIN FLOOR SUPPORT INTERCOSTAL AT APPROX LBL 46, BETWEEN FS 312 - 328 IS CRACKED AT FLOORBOARD ATTACH SCREW.  R & R IAW AARD 51-00-05-1 & SRM 51-40-02-0G.
